# SDR HALA20250919284

- Difficulty date: September 18, 2025
- Submitted: September 20, 2025
- Operation: Air carrier
- Aircraft: N4663K
- Make and model: Airbus A330-343
- Aircraft serial: 01863
- Aircraft time: 2,232 hours, 685 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 2,237 hours, 688 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Line
- Condition: Leaking
- Location: Nr 2 Oil Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ETOPS - ENG #2 OIL CONSUMPTION OUT OF LIMITS. PERFORMED INSP. FOR EXT LEAKS PER TSM 79-31-00-810-832-A, FOUND LEAKAGE AT HP/LP OIL FEED TUBE. REMOVED, INSPECTED AND REPLACED OIL FEED TUBE PER AMM 70-51-00-910-802, OPS AND LEAK CHECK GOOD.
